MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 12.5F X 90CM TRIP LMN CVC CATHETER; LT SILICONE CVC

MEDICAL COMPONENTS, INC. 12.5F X 90CM TRIP LMN CVC CATHETER; LT SILICONE CVC
Model Number MR28011231
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
By salinizing the blue path of the hickman catheter, the white part of the extension to which the clave connector is connected became disconnected from the rest of the catheter.
 
Additional Manufacturer Narrative
No device was returned for evaluation.Photograph provided is not of the complained device.The contract manufacturer conducted a review of the manufacture records for the lot number reported.Their investigation revealed the device was manufactured and inspected according to specification with no non-conformances or abnormalities.The inspection process includes a pull test to ensure the luer connection to the extension tubing is secure.Without an evaluation of the device a root cause cannot be determined.Excessive manipulation of the catheter luers during disinfection, connections (end caps, syringes, infusion lines) could potentially cause movement of the luers in the extension tubing.The report indicated the catheter has been implanted for over one month with no reported problems.The instructions for use include the following catheter precaution: examine catheter lumen and extensions before and after each treatment for damage.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.5F X 90CM TRIP LMN CVC CATHETER
Common Device Name
LT SILICONE CVC
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer (Section G)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
Manufacturer Contact
lynn winkler
1499 delp drive
harleysville, PA 19438
2152564201
MDR Report Key14622233
Report Number2518902-2022-00038
Device Sequence Number14794161
Product Code LJS
UDI-Device Identifier00884908084320
UDI-Public884908084320
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/27/2025
Device Model NumberMR28011231
Device Catalogue NumberMR28011231
Device Lot NumberMPKL560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2022
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date06/07/2022
Supplement Report FDA Received Date06/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown